By Topic

Improved Approach to Robust {cal H}_\infty Stabilization of Discrete-Time T–S Fuzzy Systems With Time-Varying Delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Sung Hyun Kim ; Div. of Electr. & Comput. Eng., Pohang Univ. of Sci. & Technol., Pohang, South Korea

This study is concerned with the robust stabilization problem for a class of discrete-time Takagi-Sugeno (T-S) fuzzy systems with time-varying delays. To improve the conditions for the solvability of the stabilization problem, a nonquadratic Lyapunov-Krasovskii functional with a triple-summation term is established, and a nonparallel distributed compensation (non-PDC) scheme is adopted along with the matrixtransformation technique. In addition, an appropriate free-weightingmatrix method is proposed to exploit novel slack variables for null sum terms, especially resulting from Σi (xi+1 - xi)T (·)(xi+1 + xi).

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:18 ,  Issue: 5 )